# SDR CALA2017042101046

- Difficulty date: April 21, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N76528
- Make and model: Boeing 737824
- Aircraft serial: 31663
- Aircraft time: 20,353 hours, 6,920 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN CREW REPORTED A FAINT SMOKE LIKE ODOR IN FWD GALLEY, THE ODOR DISSIPATED QUICKLY. NO OTHER ISSUES NOTED.  OK TO CONTINUE.
